# SDR SIMA20130617005

- Difficulty date: June 17, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 24,236 hours, 21,059 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Gusset
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION,  FOUND RT LAV GUSSET CORRODED. ACFT  REMOVED FROM SERVICE.  R & R GUSSET IAW SRM 51-40-02 AND 51-40-09.  ACFT RETURNED TO SERVICE.
